# SDR AALA201903189012

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 15,267 hours, 7,362 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Inoperative
- Location: Seat 27c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT WAS INOPERATIVE AT SEAT 27C.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE CONNECTED THE CONNECTORS.   PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
